EXTENSIONS OF ISOMORPHISMS OF SUBVARIETIES IN FLEXIBLE VARIETIES

Research output: Contribution to journalArticle

Abstract

Let X be an algebraic variety isomorphic to the complement of a closed subvariety of dimension at most n − 3 in Akn. We find some conditions under which an isomorphism of two closed subvarieties of X can be extended to an automorphism of X. We also study the similar problem for subvarieties of affine quadrics and SL(n, k).

Original languageEnglish (US)
Pages (from-to)517-575
Number of pages59
JournalTransformation Groups
Volume25
Issue number2
DOIs
StatePublished - Jun 1 2020

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'EXTENSIONS OF ISOMORPHISMS OF SUBVARIETIES IN FLEXIBLE VARIETIES'. Together they form a unique fingerprint.

  • Cite this